MAUDE Adverse Event Report: PRINGY SKINVIVE BY JUVEDERM; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY SKINVIVE BY JUVEDERM; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 20089006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Subcutaneous Nodule (4548)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional (hcp) reported performing ¿a gold needle treatment on a patient, and after the healing period¿ which was one and half month later, the patient was injected with skinvive¿ by juvéderm®.There were no issues after the first treatment; the patient's skin quality significantly improved and there was a noticeable reduction in wrinkles.Sometime later, the patient received a second treatment of skinvive¿ by juvéderm® and after this ¿second application, nodules formed under the skin.¿ despite attempting dissolution procedures, the desired result was not achieved.Symptoms are ongoing.This record captured the 1st injection.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.This is a known potential adverse event addressed in the product labeling.
 
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Additional, changed, and/or corrected data: a2, a3a, b3, b5, c1, d4, d6a, h4, h6, h8.
 
Event or Problem Description
The hcp additionally reported injecting a patient with 1ml of skinvive¿ by juvéderm® in the ¿right side¿ of the face.One month later, the patient was injected with 2ml of skinvive¿ by juvéderm® on both sides of the face.Approximately one month later, the patient went in for examination complaining of a nodule at the eye corners and cheeks.The patient was treated with hyaluronidase into the nodule.The dose was 5-15u per lesion.

Brand Name
SKINVIVE BY JUVEDERM
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24665047
Report Number3005113652-2026-00264
Device Sequence Number9227154
Product Code LMH
UDI-Device Identifier10840228302763
UDI-Public(01)10840228302763(10)1004067496(11)250409(17)270331
Combination Product (Y/N)Y
Initial Reporter CountryTU
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number20089006
Device Lot Number1004067496
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale